# SDR CALA2017031300589

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 76,985 hours, 25,339 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

STARTED LEFT ENGINE ALL NORMAL.  STARTED RT ENGINE, ALL NORMAL LEFT ENG ROLLED BACK, SHUTDOWN, VISUALLY INSPECTED THE NR 1 ENG INLET AND EXHAUST, INTERROGATED EPCS AND EICAS, NO FAULTS OR DEFECTS NOTED.  PERFORMED FIM TASK 73-21-00-815-802-P00,  PERFORMED FUEL PUMP PRESSURE CHECK 4 ON NR 1 ENGINE IAW FIM TASK.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP FILTER. IAW MM 73-11-02 PERFORMED WIRING CHECK ON LEFT EEC TO PMA USING FIM 73-21- NO FAULT MESSAGES SHOWN. INSPECTED FILTER AND FOUND NO DEBRIS. 00-815-802-POO STEP 8. NO FAULT FOUND. PERFORMED STEP 9 OPEN CIR THE FIM FUEL PUMP FILTER REQUIRES LEAK CHECK PER POWER PLANT TABLE. CUIT CHECK PER SAME FIM ABOVE WITHOUT ANY FAULT. IAW MM 71-00-00/501.  R & R RELAYS K10523 & K10124 PER WDM 73-21-32 & 76-11-11. OPS CK GOOD.
